coming of prozac - advice please

well i have made the decision that it time to come off prozac. i have found that it has not helped it hindered more and made into a zombie. i may have stop panicing but i have stop being me, i dont want to do anything and im not interested in anything just numb. i am going to do it slowly and i have started counseling but i am so scared that i will end up a jibbering mess.

i feel so ashamed that i cant cope with things if that makes sense.

i would welcome any advice

Skip

Featured Content

Anxiety affects us all

Come and join our community. Get advice and support on thousands of topics around anxiety.

Take a look!

Featured by HealthUnlocked

3 Replies

oldestnewest
  • I wudnt just cum off them, I Wud go to yr doctor and tell him how u feel and he mite change them to sumthing that does help u. I was on my tablets a month ( flouxetine ) and I red on the leaflet that they Cud make me feel worser before better. I starting feeling better, then I woke up one morning and the depression and anxiety was so bad I felt like I was going mad. I felt like for a wk, didn't want to do anything. I'm still on them now I slowly picked myself up, and I don't feel ready to cum off them yet. I feel more like myself today but a lot of the time I don't. I have days where I have to push myself. Medication isn't there to cure u its there to help u. Hooe u feel better soon x

  • Hi. miss. If you punch up on the web 'Professor Ashton' you will see a free manual about 'tapering' off drugs. She specialised for many years on this subject and you will find the words very helpful. She gives tables for 'tapering' which are good as well as a lot of info on tranquilizers in general and antidepressants. You have days when you have to push yourself.

    We all do but the secret lies in doing with acceptance. You can only be guided by your GP as to when to come off tablets. Does it worry you that you are on them? If it does get some advice and reassurance. If you feel more like yourself today then is that not progress? We do not always recognise progress when we have been so down because, in a strange way, we do not feel that we should feel better. Odd but true. Love and best wishes. jonathan.

  • i am on 40mg and i have seen the doctor who is helping me to cut my doesage over the next month. i have been on them for months but they dont appear to have helped i have just beome a zombie with strange zapping sensations my head feels like it full of cotton wool. i seem to be ill all the time with cold after cold and not sleeping. it affects my work as im nodding off in meeting and i have fallen a sleep on the bus and ended up at the terminus which is miles from home i was so gutted and embarassed.

You may also like...